Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 123, NWS Twin Cities, MN

August 12, 2015Morrison County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 12, 2015, 8:22 PM CDT for Morrison County, Minnesota. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2015, 8:22 PM CDT (01:22 UTC)
Expired
Aug 12, 2015, 9:15 PM CDT
In force
53 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Morrison County, MN

The radar

The Minneapolis radar (KMPX), 164 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 9:04 PM CDTHAIL 2.512 Nne Randall, MNPILES OF LARGE HAIL STILL IN THE DITCHES THE FOLLOWING MORNING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 12, 7:03 PM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.4 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2015-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 183 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2015-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
183 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
1528 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

371 
WUUS53 KMPX 130122
SVRMPX
MNC097-130215-
/O.NEW.KMPX.SV.W.0123.150813T0122Z-150813T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
822 PM CDT WED AUG 12 2015

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MORRISON COUNTY IN CENTRAL MINNESOTA...

* UNTIL 915 PM CDT

* AT 821 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SYLVAN...OR
  7 MILES WEST OF BRAINERD...MOVING SOUTHEAST AT 45 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTHERN MORRISON COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
  HARDING...AND CAMP RIPLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4629 9435 4627 9434 4623 9440 4618 9437
      4616 9437 4616 9391 4613 9387 4609 9440
      4630 9455 4631 9454 4633 9443
TIME...MOT...LOC 0121Z 325DEG 41KT 4635 9435 

HAIL...1.50IN
WIND...60MPH
 
$$
3 follow-up statements
614 
WWUS53 KMPX 130143
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
843 PM CDT WED AUG 12 2015

MNC097-130215-
/O.CON.KMPX.SV.W.0123.000000T0000Z-150813T0215Z/
MORRISON MN-
843 PM CDT WED AUG 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHERN MORRISON COUNTY...

AT 842 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BARROWS...OR
NEAR BRAINERD...MOVING SOUTHEAST AT 25 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CAMP RIPLEY
HARDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4629 9435 4627 9434 4623 9440 4618 9437
      4616 9437 4616 9391 4613 9387 4609 9440
      4630 9455 4631 9454 4633 9443
TIME...MOT...LOC 0142Z 326DEG 19KT 4628 9429 

HAIL...1.75IN
WIND...60MPH
 
$$
827 
WWUS53 KMPX 130156
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
856 PM CDT WED AUG 12 2015

MNC097-130215-
/O.CON.KMPX.SV.W.0123.000000T0000Z-150813T0215Z/
MORRISON MN-
856 PM CDT WED AUG 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHERN MORRISON COUNTY...

AT 855 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LENNOX...OR 8
MILES SOUTHWEST OF BRAINERD...MOVING SOUTHEAST AT 25 MPH.

HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CAMP RIPLEY 
HARDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4629 9435 4627 9434 4623 9440 4618 9437
      4616 9437 4616 9391 4613 9387 4609 9440
      4630 9455 4631 9454 4633 9443
TIME...MOT...LOC 0155Z 326DEG 22KT 4627 9434 

HAIL...2.50IN
WIND...60MPH
 
$$
957 
WWUS53 KMPX 130206
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
906 PM CDT WED AUG 12 2015

MNC097-130215-
/O.CON.KMPX.SV.W.0123.000000T0000Z-150813T0215Z/
MORRISON MN-
906 PM CDT WED AUG 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHERN MORRISON COUNTY...

AT 905 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LENNOX...OR 10
MILES SOUTHWEST OF BRAINERD...MOVING SOUTHEAST AT 25 MPH.

THIS IS A VERY DANGEROUS STORM.

HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. 
         EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO 
         ROOFS...SIDING AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
HARDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4629 9435 4627 9434 4623 9440 4618 9437
      4616 9437 4616 9391 4613 9387 4609 9440
      4630 9455 4631 9454 4633 9443
TIME...MOT...LOC 0205Z 329DEG 16KT 4623 9430 

HAIL...2.75IN
WIND...60MPH
 
$$

SPD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 6:20 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Aug 12, 6:20 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
620 PM CDT WED AUG 12 2015

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 227 PM CDT WED AUG 12 2015

PRIMARY CONCERN IN THE SHORT TERM IS THETA-E RIDGE AND ASSOCIATED
INSTABILITY WORKING INTO THE AREA ON THE BACKSIDE OF THE SURFACE
HIGH... AND A WEAK SURFACE TROUGH DROPPING THROUGH THE AREA
TONIGHT AND THURSDAY. THE PRIMARY LARGE SCALE FORCING FOR ASCENT
LOOKS TO REMAIN NORTH/NORTHEAST OF OUR AREA... WHICH SHOULD BE THE
FOCUS FOR MORE WIDE SPREAD PCPN AND HIGHER POPS. HOWEVER...
SCATTERED CONVECTION STILL LOOKS LIKE IT SHOULD BE ABLE TO GET
GOING TO OUR NORTHWEST BY EARLY EVENING... WHICH WOULD THEN MOVE
SOUTHEAST THROUGH THE OVERNIGHT HOURS. THE ACTIVITY LOOKS LIKE IT
WOULD BE MOVING OUT OF THE BEST MOISTURE TRANSPORT... AND WOULD BE
GETTING OUT AHEAD OF ANY LOW LEVEL FORCING... BUT WOULD LIKELY BE
ABLE TO SUSTAIN ITSELF AT LEAST INTO THE CENTRAL PORTION OF THE
AREA OVERNIGHT. SO... ALLOWED FOR CHANCE POPS TO MOVE ACROSS A
GOOD PART OF THE AREA FROM LATE EVENING THROUGH THE OVERNIGHT.
SUBSEQUENT UPDATES MAY NEED TO BUMP THINGS UP DEPENDING UPON HOW
ACTIVITY EVOLVES TONIGHT. ANY SEVERE WEATHER THREAT SHOULD BE
CONFINED TO THE NORTHERN PORTION OF THE AREA AND BE MAINLY A HAIL
AND WIND ISSUE. IF CONVECTION IS ABLE TO GROW UPSCALE INTO AN
MCS... WHICH DOESN/T APPEAR TOO LIKELY AT THIS POINT... THEN A
WIND THREAT COULD PERSIST FARTHER SOUTH/EAST INTO THE AREA THROUGH
THE OVERNIGHT HOURS. WE MAY SEE SOME REDEVELOPMENT OVER THE
SOUTHERN PORTION OF THE AREA THURSDAY AFTERNOON NEAR THE SURFACE
THROUGH... THEN ACROSS MORE OF THE AREA THURSDAY EVENING AS A
SHORTWAVE MOVES INTO THE AREA FROM THE PLAINS.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 227 PM CDT WED AUG 12 2015

THE MAIN THEME OF THE EXTENDED PERIOD WILL BE FOR THE
WESTERN/CENTRAL CONUS RIDGE TO BE FLATTENED OUT AS SUCCESSIVE
SHORTWAVES MOVE EAST ALONG THE INTERNATIONAL BORDER... WITH
HEIGHTS CONTINUING TO LOWER ACROSS THE NORTHERN CONUS THROUGH THE
MIDDLE OF NEXT WEEK. THIS WILL INITIALLY LEAD TO OUR INCREASING
WARMTH AND HUMIDITY FOR A COUPLE OF DAYS... THEN COOLER
TEMPERATURES FOR NEXT WEEK. THE MAIN FEATURE OF INTEREST STILL
LOOKS LIKE IT WILL BE A COLD FRONT MOVING THROUGH THE REGION ON
SUNDAY. THE GFS HAS SLOWED DOWN... AND IS NOW VERY SIMILAR TO THE
ECMWF AND GEM WITH THE TIMING OF THE FROPA ON SUNDAY... WITH IT IN
THE WESTERN FORECAST AREA AROUND 12Z THEN INTO THE EASTERN AREA BY
00Z. ITS PROGRESSION DOES LOOK TO SLOW WITH TIME AS THE MID-LEVEL
WINDS BECOME MORE PARALLEL TO THE FRONT. HOWEVER... IT DOESN/T
LOOK LIKE IT WILL STALL OUT TOO CLOSE TO THE AREA... SO WE SHOULD
HAVE DRY WEATHER OVER MOST OF THE AREA FROM MONDAY THROUGH A GOOD
PART OF TUESDAY. DID KEEP SOME LOW POPS OVER THE SOUTH ON
MONDAY... WITH THE BOUNDARY BEING CLOSEST TO THAT PORTION OF THE
AREA... BUT WOULDN/T BE SURPRISED IF SUBSEQUENT FORECASTS ARE ABLE
TO REMOVE THAT. THE NEXT ITEM OF CONCERN COMES AT THE TAIL END OF
THE FORECAST PERIOD... WITH DECENT AGREEMENT BETWEEN THE GFS...
ECMWF... AND GEFS ON A STRONG SHORTWAVE MOVING INTO THE PLAINS ON
WEDNESDAY WITH AN ASSOCIATED SURFACE LOW. WARM FRONTAL BOUNDARY
LOOKS LIKE IT WOULD BE LIFTING NORTH THROUGH THE AREA DURING THE
DAY ON WEDNESDAY... AND THE SYSTEM APPEARS AS LOW IT MIGHT BE
SOMEWHAT SLOW TO MOVE EASTWARD GIVEN THE AMPLITUDE OF THE UPPER
WAVE... SO IT COULD BE A WET PERIOD SOMEWHERE IN THE REGION FROM
LATE TUESDAY INTO THURSDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 620 PM CDT WED AUG 12 2015

A FEW STRONG STORMS ARE MOVING SOUTHWARD THROUGH NORTHERN MN
CURRENTLY...AND COULD IMPACT STC AND POSSIBLY AXN LATER TONIGHT.
THE STORMS SHOULD WEAKEN SOMEWHAT AFTER SUNSET...BUT CANNOT RULE
OUT A BRIEF SHOWER OR STORM OVERNIGHT ACROSS EASTERN MN AND
WESTERN WI. FROM THURSDAY MORNING THROUGH THE END OF THE TAF
PERIOD...VFR IS EXPECTED TO PREVAIL AT ALL TERMINALS. SOUTHWEST
WINDS OVERNIGHT THROUGH THURSDAY MORNING WILL BECOME WESTERLY BY
THURSDAY AFTERNOON...AND GENERALLY HOVER AROUND 10 KTS.

KMSP...VFR SHOULD PREVAIL THROUGH THE PERIOD...THOUGH A BRIEF
SHOWER OR THUNDERSTORM CANNOT BE RULED OUT OVERNIGHT THROUGH EARLY
THURSDAY MORNING. WIND DIRECTION WILL START OUT FROM THE SOUTH-
SOUTHWEST AT 190-200 DEGREES OVERNIGHT...AND WILL BECOME
SOUTHWESTERLY BY MID-MORNING AND WESTERLY BY THE EARLY AFTERNOON.
WIND SPEED SHOULD REMAIN AROUND 10 KTS THROUGH THURSDAY EVENING.

/OUTLOOK FOR KMSP/
FRIDAY...VFR. WEST TO NORTHWEST WIND 5 KT OR LESS.
FRIDAY NIGHT...VFR. LIGHT AND VARIABLE WIND BECOMING SOUTHEAST 5
TO 10 KT.
SATURDAY...VFR SOUTHEAST WIND 5 TO 10 KT BECOMING SOUTHWEST 15 TO
25 KT.
SATURDAY NIGHT...MVFR CEILINGS AND VISIBILITIES POSSIBLE WITH A
CHANCE OF SHRA/TSRA. SOUTHWEST WIND 10 TO 20 KT.
SUNDAY...MVFR CEILINGS AND VISIBILITIES EXPECTED WITH A CHANCE OF
SHRA/TSRA... BRIEF IFR CONDITIONS POSSIBLE. SOUTHWEST WIND 10 TO
20 KT BECOMING WEST.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...
LONG TERM...
AVIATION...ADL
Hazardous weather outlook, Aug 12, 6:57 PM CDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
657 PM CDT WED AUG 12 2015

MNZ047-054>057-064-065-067-073>078-082>085-091>093-131715-
STEVENS-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-YELLOW MEDICINE-
RENVILLE-SIBLEY-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-
WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
657 PM CDT WED AUG 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHEAST MINNESOTA...
SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY INTO THURSDAY NIGHT
AND AGAIN SATURDAY NIGHT INTO SUNDAY. THE THREAT FOR SEVERE
WEATHER APPEARS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED TONIGHT.

MNZ041>045-048>053-058>063-066-068>070-WIZ014>016-023>028-131715-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-POPE-STEARNS-BENTON-
SHERBURNE-ISANTI-CHISAGO-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-
WASHINGTON-MCLEOD-CARVER-SCOTT-DAKOTA-POLK-BARRON-RUSK-ST. CROIX-
PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
657 PM CDT WED AUG 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...WEST CENTRAL MINNESOTA...
NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT.

A FEW THUNDERSTORMS ARE POSSIBLE THIS EVENING INTO THE OVERNIGHT
HOURS...MAINLY AROUND AND NORTH OF THE INTERSTATE 94 CORRIDOR.
ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE. MAIN
HAZARDS ARE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY INTO THURSDAY NIGHT
AND AGAIN SATURDAY NIGHT INTO SUNDAY. THE THREAT FOR SEVERE
WEATHER APPEARS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 9:14 PM CDTSevere Thunderstorm WarningMPXMorrison46 min
Aug 13, 12:47 AM CDTSpecial Weather StatementMPXTodd28 min
Aug 13, 12:58 AM CDTSevere Thunderstorm WarningMPXMorrison, Todd32 min
Aug 13, 1:20 AM CDTSevere Thunderstorm WarningMPXDouglas, Morrison, Todd40 min
Aug 13, 2:04 AM CDTSpecial Weather StatementMPXStearns26 min
Aug 13, 3:01 AM CDTSpecial Weather StatementMPXMeeker29 min
Aug 13, 3:18 AM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker27 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.